# SDR UIEA2018113002745

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,641 hours, 10,029 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ON LEFT AND RIGHT TILT CONTROL KNOB AT + 1 DEGREE UP, READS 1 DEGREE DOWN ON ND DISPLAY( PER FIM 34-43-00 PERFORMED WX RADAR BITE CHECK IAW AMM REF 34-43-00. BITE CHECK PASS SYS NORMAL )
